# SDR SWAA2025011483538

- Difficulty date: December 6, 2024
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 62,755 hours, 33,831 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE INLET COWL LIP SKIN OUTER AFT ROW MULTIPLE FASTENERS DO NOT FLUSH WITH THE SKIN AT POSITION FROM 1 O'CLOCK TO 2 O'CLOCK POSITION.<[01] RECIEVED NEW/SERVICEABLE #2 ENGINE INLET COWL PN: 314M2100-503 SN: 3117001. INLET COWL INSTALLED ON CARD #TTG8Q00S71Z6. NO FURTHER ACTION REQUIRED.;[02] CORRECTIVE ACTION COMPLETED.
